# SDR DXTA2022120975840

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 3,404 hours, 2,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMER LTS SWITCH OFF AND SHIP'S BATTS BOTH DISCONNECTED, MAIN CABIN DOOR EXIT SIGN, DOORFRAME EXIT SIGN, AND LIGHTS UNDER SEAT 10 REMAIN ILLUMINATED.   RESET NR 1 BATTERY PACK INERTIA SWITCH AND COMPLIED WITH OPS CHECK AND RECHARGING PROCEDURE. OPS CHECKED GOOD. ALL WORK DONE PER AMM 33-50-00.
